MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
(b)(6) clinical trial.It was reported that a dissection occurred.The subject underwent treatment with three ranger drug coated balloons.The first target lesion was in the left proximal popliteal artery extending to left mid popliteal artery with proximal reference vessel diameter of 4.5 mm and distal reference vessel diameter of 4.0 mm with lesion length of 150 mm and 99% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 4 mm x 150 mm.During treatment of the first target lesion, the subject was noted with a complication of dissection with severity grade of e and residual stenosis of 0%.A bailout stent was implanted, and complication was resolved.The procedure was continued.The second target lesion was in the entire length of left superficial femoral artery extending to left proximal popliteal artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.5 mm with lesion length of 200 mm and 95% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 5 mm x 200 mm following post treatment, the final residual stenosis was noted to be 30%.The third target lesion was in the left proximal superficial femoral artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 180 mm and 80% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 5 mm x 80 mm.Following post treatment, the final residual stenosis was noted to be 20%.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).
 
Event or Problem Description
Elegance clinical trial.It was reported that a dissection occurred.The subject underwent treatment with three ranger drug coated balloons.The first target lesion was in the left proximal popliteal artery extending to left mid popliteal artery with proximal reference vessel diameter of 4.5 mm and distal reference vessel diameter of 4.0 mm with lesion length of 150 mm and 99% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 4 mm x 150 mm.During treatment of the first target lesion, the subject was noted with a complication of dissection with severity grade of e and residual stenosis of 0%.A bailout stent was implanted, and complication was resolved.The procedure was continued.The second target lesion was in the entire length of left superficial femoral artery extending to left proximal popliteal artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.5 mm with lesion length of 200 mm and 95% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 5 mm x 200 mm following post treatment, the final residual stenosis was noted to be 30%.The third target lesion was in the left proximal superficial femoral artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 180 mm and 80% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 5 mm x 80 mm.Following post treatment, the final residual stenosis was noted to be 20%.It was further reported that on (b)(6) 2021, during treatment of the first target lesion of left proximal popliteal artery and mid popliteal artery, subject was noted with complication of dissection with severity grade of e due to non-bsc adjunctive device.As a response, bailout stent was implanted, and post treatment the final residual stenosis was noted to be 0%.
 
Event or Problem Description
Elegance clinical trial: it was reported that a dissection occurred.The subject underwent treatment with three ranger drug coated balloons.The first target lesion was in the left proximal popliteal artery extending to left mid popliteal artery with proximal reference vessel diameter of 4.5 mm and distal reference vessel diameter of 4.0 mm with lesion length of 150 mm and 99% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 4 mm x 150 mm.During treatment of the first target lesion, the subject was noted with a complication of dissection with severity grade of e and residual stenosis of 0%.A bailout stent was implanted, and complication was resolved.The procedure was continued.The second target lesion was in the entire length of left superficial femoral artery extending to left proximal popliteal artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.5 mm with lesion length of 200 mm and 95% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 5 mm x 200 mm following post treatment, the final residual stenosis was noted to be 30%.The third target lesion was in the left proximal superficial femoral artery with proximal reference vessel diameter of 5.0 mm and distal reference vessel diameter of 5.0 mm with lesion length of 180 mm and 80% stenosis.Treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon 5 mm x 80 mm.Following post treatment, the final residual stenosis was noted to be 20%.It was further reported that on 31aug2021, during treatment of the first target lesion of left proximal popliteal artery and mid popliteal artery, subject was noted with complication of dissection with severity grade of e due to non-bsc adjunctive device.As a response, bailout stent was implanted, and post treatment the final residual stenosis was noted to be 0%.It was further reported that on 31aug2021, on the same day of index procedure, during the treatment of target lesion #001, dissection of grade e was noted in the left popliteal artery due to 4 mm x 150 mm ranger drug coated balloon.In response to the complication, bailout stent was placed and the final residual stenosis was noted to be 0%.On the same day, the complication of dissection was resolved, and the subject was discharged from the hospital on aspirin.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key12569632
Report Number2134265-2021-12302
Device Sequence Number19050485
Product Code ONU
UDI-Device Identifier08714729975861
UDI-Public08714729975861
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2022
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number0027250281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer07/27/2022
11/27/2023
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date08/19/2022
12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient RaceBlack Or African American